| Model Number |
1.8MM PERC INSERT KIT FOR FIBERTAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-3610pk-3, 1.8mm perc insert kit for fibertak, drill bit broke.This occurred during right wrist arthroscopy and tfcc repair on (b)(6) 2023.Fibertak percutaneous insertion kit was opened and loaded in chuck attachment.It jammed up in trocar in kit and the end in the chuck broke between the chuck and bumper (see photo).Procedure was completed successfully with no patient harm by opening and using another identical and new product.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.The complaint allegation is confirmed.